MAUDE Adverse Event Report: AIRLIFE¿ ADULT SINGLE-LIMB PORTABLE VENTILATOR CIRCUIT; SET, TUBING AND SUPPORT, VENTILATOR (W HARNESS)

AIRLIFE¿ ADULT SINGLE-LIMB PORTABLE VENTILATOR CIRCUIT; SET, TUBING AND SUPPORT, VENTILATOR (W HARNESS)
Model Number AIRLIFE¿ ADULT SINGLE-LIMB PORTABLE VENTILATOR CIRCUIT
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Any additional information received from the customer will be included in a follow-up report.The customer confirmed that there are no samples to return and no photos available for evaluation.
 
Event or Problem Description
The customer reported that the 001795 circuit vent vol f/port 10/cs experienced two (2) transport circuits caused patient ventilator to alarm with proxy line check circuit code.At this time, there is no information regarding patient involvement associated with the reported event.

Brand Name
AIRLIFE¿ ADULT SINGLE-LIMB PORTABLE VENTILATOR CIRCUIT
Common Device Name
SET, TUBING AND SUPPORT, VENTILATOR (W HARNESS)
MDR Report Key10382897
Report Number8030673-2020-00116
Device Sequence Number17035114
Product Code BZO
UDI-Device Identifier10190752144729
UDI-Public(01)10190752144729
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIRLIFE¿ ADULT SINGLE-LIMB PORTABLE VENTILATOR CIRCUIT
Device Catalogue Number001795
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/09/2020
Initial Report FDA Received Date08/07/2020
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1